# SDR DL76L000260

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29
- Component: 0201991008
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29F WHITE EMERGENCY LIGHT INOP.  REPLACED WIRING HARNESS, SYSTEM CHECKS GOOD.
